# SDR BTVR110597

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803CC
- Make and model: Gulstm G1159A
- Aircraft serial: 378
- System (JASC): 2121 · Air Distribution Fan
- Part: Valve
- Part number: 39714411
- Condition: Failed
- Location: Cooling Fan
- Part time: 7,085 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATION WITH THE APU OPERATING, THE FLIGHT CREW DETECTED A STRONG 'HOT SMELL' IN THE CABIN.  AFTER A PHONE CONFERENCE WITH HOME BASE MAINTENANCE, THE COOLING TURBINE WAS SUSPECTED.  PRESSURIZATION SYSTEM WAS DEFERRED USING M.E.L. PROCEDURES AND ACFT RETURNED TO HOME BASE.  FURTHER T/S REVEALED THE GROUND COOLING FAN DID NOT APPEAR TO OPERATE PROPERLY WHICH WOULD CAUSE THE AIR CONDITIONING DISTRIBUTION AND SUPPLY DUCTING'S TEMPERATURE TO INCREASE PRODUCING A 'HOT SMELL'.  THE FAN'S CONTROL VALVE WAS CHANGED.  THE SYSTEM WAS OPERATED FOR AN EXTENDED PERIOD WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  (X)
